# SDR CALA2024092000662

- Difficulty date: September 17, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788FALDO
- Aircraft time: 76,253 hours, 28,604 cycles
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SPEED BRAKE DO NOT ARM CAME ON TO REJECTED AT 45KT WITH TOMC ASSISTANCE CREW PERFORM #2 STALL WARNING TEST AND LIGHT EXTINGUISHED. REF FIM 27-62 TASK 802.
